Alert archive / New Mexico / High Wind Watches in 2015

High Wind Watch 2, NWS Albuquerque, NM

November 9, 2015

NWS Albuquerque, NM issued this high wind watch at Nov 9, 2015, 3:53 AM MST. It took effect at Nov 10, 2015, 6:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 9, 2015, 3:53 AM MST (10:53 UTC)
In effect from
Nov 10, 2015, 6:00 PM MST
Expired
Nov 9, 2015, 3:28 PM MST
In force
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

318 
WWUS75 KABQ 091053
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 AM MST MON NOV 9 2015

...HIGH WINDS EXPECTED FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL
NEW MEXICO TUESDAY NIGHT INTO WEDNESDAY...

.AN UPPER LEVEL CLOSED LOW ALONG THE WEST COAST WILL MOVE INLAND
TODAY AND REACH NEW MEXICO TUESDAY NIGHT. INCREASING WINDS ALOFT
WILL COMBINE WITH A DEEPENING SURFACE LOW TO CREATE THE POTENTIAL
FOR HIGH WINDS FROM AROUND CLINES CLINES CORNERS SOUTH TO RUIDOSO
TUESDAY NIGHT INTO WEDNESDAY. 

NMZ523-524-526-539-540-091900-
/O.NEW.KABQ.HW.A.0002.151111T0100Z-151111T1900Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
353 AM MST MON NOV 9 2015

...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING. 

* LOCATION...THE CENTRAL AND SOUTH CENTRAL HIGHLANDS...THE SOUTH
  CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES
  COUNTY. 

* WINDS...SOUTHWEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO 50
  MPH TUESDAY...BECOMING WEST AND INCREASING TO 30 TO 40 MPH WITH
  GUSTS TO 60 MPH TUESDAY NIGHT INTO WEDNESDAY MORNING. WINDS
  SUBSIDING BY WEDNESDAY AFTERNOON. 

* TIMING...STRONGEST WINDS EXPECTED FROM 9 PM TUESDAY NIGHT TO 9
  AM WEDNESDAY MORNING MST. 

* VISIBILITY...MAY BE REDUCED TO 3 MILES OR LESS IN BLOWING DUST.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO
  SOUTH ORIENTED ROADWAYS. THIS INCLUDES U.S. HIGHWAY 285 FROM
  NORTH OF CLINES CORNERS TO DURAN...U.S. HIGHWAY 54 FROM DURAN
  TO NEAR ANCHO...AND STATE HIGHWAY 48 FROM CAPITAN TO RUIDOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR
A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH
AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH
OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS
AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR
FAVORITE MEDIA OUTLET.

&&

$$
2 follow-up statements
694 
WWUS75 KABQ 091839
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1139 AM MST MON NOV 9 2015

...HIGH WINDS EXPECTED FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL
NEW MEXICO TUESDAY NIGHT INTO WEDNESDAY...

.AN UPPER LEVEL CLOSED LOW ALONG THE WEST COAST IS MOVING INLAND
TODAY AND WILL REACH NEW MEXICO TUESDAY NIGHT. INCREASING WINDS
ALOFT WILL COMBINE WITH A DEEPENING SURFACE LOW TO CREATE THE
POTENTIAL FOR DAMAGING WINDS FROM AROUND CLINES CLINES CORNERS
SOUTH TO RUIDOSO TUESDAY NIGHT INTO WEDNESDAY.

NMZ523-524-526-539-540-100000-
/O.CON.KABQ.HW.A.0002.151111T0100Z-151111T1900Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
1139 AM MST MON NOV 9 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

* LOCATION...THE CENTRAL AND SOUTH CENTRAL HIGHLANDS...THE SOUTH 
  CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST 
  CHAVES COUNTY. 

* WINDS...SOUTHWEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO 50 
  MPH TUESDAY...BECOMING WEST AND INCREASING TO 30 TO 40 MPH 
  WITH GUSTS TO 60 MPH TUESDAY NIGHT INTO WEDNESDAY MORNING. 
  WINDS SUBSIDING BY WEDNESDAY AFTERNOON. 

* TIMING...STRONGEST WINDS EXPECTED FROM 9 PM TUESDAY NIGHT TO 9 
  AM WEDNESDAY MORNING MST. 

* VISIBILITY...MAY BE REDUCED TO 3 MILES OR LESS IN BLOWING DUST.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO 
  SOUTH ORIENTED ROADWAYS. THIS INCLUDES U.S. HIGHWAY 285 FROM 
  NORTH OF CLINES CORNERS TO DURAN...U.S. HIGHWAY 54 FROM DURAN 
  TO NEAR ANCHO...AND STATE HIGHWAY 48 FROM CAPITAN TO RUIDOSO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH
AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH
OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS
AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR
FAVORITE MEDIA OUTLET.

&&

$$
392 
WWUS75 KABQ 092228
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 PM MST MON NOV 9 2015

...STRONG TO POTENTIAL DAMAGING WINDS EXPECTED FOR MUCH OF NEW
MEXICO TUESDAY AFTERNOON INTO WEDNESDAY AFTERNOON...

.AN UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT OVER
OREGON AND NORTHERN CALIFORNIA WILL CONTINUE TO MOVE SOUTHEAST
AND REACH NEW MEXICO LATE TUESDAY. STRONG WINDS ARE FORECAST BOTH
AHEAD OF AND BEHIND THE COLD FRONT TUESDAY AFTERNOON AND OVERNIGHT
INTO WEDNESDAY...WITH SOME DAMAGING WINDS POSSIBLE TUESDAY NIGHT
ACROSS THE CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS AND NEARBY
HIGHLANDS. WINDS WILL TREND DOWN WEDNESDAY AFTERNOON AND RELAX
WEDNESDAY EVENING AS THE SYSTEM PULLS FURTHER NORTHEAST AWAY FROM
NEW MEXICO. 

NMZ523-524-526-539-540-100600-
/O.UPG.KABQ.HW.A.0002.151111T0100Z-151111T1900Z/
/O.NEW.KABQ.HW.W.0003.151110T2000Z-151111T2000Z/
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
328 PM MST MON NOV 9 2015

...HIGH WIND WARNING IN EFFECT FROM 1 PM TUESDAY TO 1 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 1 PM MST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* LOCATION...THE CENTRAL AND SOUTH CENTRAL HIGHLANDS...THE SOUTH 
  CENTRAL MOUNTAINS...EASTERN LINCOLN COUNTY AND SOUTHWEST 
  CHAVES COUNTY. 

* WINDS...SOUTHWEST INCREASING TO 25 TO 35 MPH WITH GUSTS TO 50
  MPH TUESDAY AFTERNOON...BECOMING WEST AND INCREASING TO 35 TO 45
  MPH WITH GUSTS TO 60 MPH TUESDAY NIGHT INTO WEDNESDAY MORNING.
  WINDS SUBSIDING BY WEDNESDAY AFTERNOON.

* TIMING...STRONGEST WINDS EXPECTED FROM 5 PM TUESDAY EVENING TO 5
  AM WEDNESDAY MORNING MST.

* VISIBILITY...LOCALIZED REDUCTIONS TO NEAR 3 MILES IN BLOWING
  DUST POSSIBLE TUESDAY AFTERNOON. 

* LOCAL IMPACTS...STRONG TO DANGEROUS CROSS WINDS ARE EXPECTED ON
  NORTH TO SOUTH ORIENTED ROADWAYS. THIS INCLUDES U.S. HIGHWAY 285
  FROM NORTH OF CLINES CORNERS TO DURAN...U.S. HIGHWAY 54 FROM
  DURAN TO NEAR ANCHO...AND STATE HIGHWAY 48 FROM CAPITAN TO
  RUIDOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ506>508-515-521-522-525-527>538-100600-
/O.NEW.KABQ.WI.Y.0020.151110T2000Z-151111T2000Z/
WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-UPPER TULAROSA VALLEY-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-
328 PM MST MON NOV 9 2015

...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 1 PM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 1 PM MST
WEDNESDAY. 

* LOCATION...WESTERN MOUNTAINS...WEST CENTRAL HIGHLANDS...
  SANDIA/MANZANO MOUNTAINS...ESTANCIA VALLEY...UPPER TULAROSA
  VALLEY...EAST SLOPES SANGRE DE CRISTO MOUNTAINS...RATON RIDGE...
  NORTHEAST HIGHLANDS...EASTERN PLAINS.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO NEAR 50
  MPH TUESDAY AFTERNOON...INCREASING WEST 30 TO 35 MPH WITH A FEW
  GUSTS TO NEAR 55 MPH TUESDAY NIGHT INTO WEDNESDAY MORNING. 

* TIMING...STRONGEST WINDS SPEEDS WILL BE BEHIND THE COLD FRONT
  BETWEEN TUESDAY EVENING AT 5 PM AND WEDNESDAY MORNING AT 5 AM
  MST.

* VISIBILITY...LOCAL REDUCTIONS TO NEAR 3 MILES IN BLOWING DUST
  POSSIBLE TUESDAY AFTERNOON. 

* LOCAL IMPACTS...STRONG CROSS WINDS ON NORTH TO SOUTH ORIENTED
  ROADWAYS. THIS INCLUDES INTERSTATE 25 BETWEEN LAS VEGAS AND
  RATON PASS...HIGHWAY 285 BETWEEN ROSWELL AND VAUGHN...HIGHWAY 84
  BETWEEN FORT SUMNER...SANTA ROSA AND LAS VEGAS AND HIGHWAY 54
  NEAR CARRIZOZO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Nov 9, 3:33 AM MST, 20 minutes earlier.

Area forecast discussion, Nov 9, 3:33 AM MST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
333 AM MST MON NOV 9 2015

.SYNOPSIS...
STRONG WINDS...MUCH COOLER TEMPERATURES...AND SOME MOUNTAIN SNOW
ON THE WAY. THESE WEATHER CHANGES COMPLIMENTS OF A STORM ALONG
THE WEST COAST EARLY THIS MORNING. THE UPPER LOW WILL CROSS NM
TUESDAY NIGHT WHILE A SURFACE LOW QUICKLY DEEPENS OVER SOUTHEAST
CO AND WEST KS. WINDS WILL INCREASE TUESDAY INTO WEDNESDAY WITH
HIGH WINDS POSSIBLE OVER CENTRAL AND SOUTH CENTRAL ZONES. A STRONG
SURFACE COLD FRONT WILL CROSS NM TUESDAY NIGHT WITH CHILLY AIR
BEHIND IT. RAIN AND SNOW SHOWERS WILL FAVOR THE WEST AND NORTH
WITH SNOW AND BLOWING SNOW IN THE MOUNTAINS.

&&

.DISCUSSION...
ONE MORE NICE DAY TODAY WITH A GOOD DEAL OF SUNSHINE...MILD
NOVEMBER TEMPERATURES AND NOT TOO MUCH WIND. THERE WILL BE SOME
GUSTY BREEZES ACROSS EAST CENTRAL NM. TONIGHT WILL BE MAINLY CLEAR
WITH ABOVE NORMAL LOW TEMPERATURES. WINDS WILL BE ON THE INCREASE
OVER THE WESTERN AND CENTRAL MOUNTAIN TOPS.

CHANGES BEGIN TUESDAY WITH WINDS CONTINUING TO INCREASE AHEAD OF
THE STORM SYSTEM. BREEZY TO WINDY CONDITIONS WILL BE COMMON WITH
WIND ADVISORY CRITERIA DEVELOPING OVER THE SOUTHWEST AND SOUTH
CENTRAL MOUNTAINS. SHOWERS WILL DEVELOP OVER THE WEST AND NORTH
DURING THE DAY. MOST SHOWERS WILL BE IN THE FORM OF RAIN EXCEPT
FOR WET SNOW ON THE MOUNTAIN TOPS. HIGHS WILL START DOWN IN THE
WEST IN RESPONSE TO INCREASED CLOUD COVER AND LOWERING HEIGHTS.
HIGHS IN THE EAST WILL BE EVEN HIGHER AND BE 5 TO 15 DEGREES ABOVE
NORMAL.

WINDS WILL CONTINUE TO INCREASE TUESDAY NIGHT ESPECIALLY OVER THE
MOUNTAINS. WE WILL ISSUE A HIGH WIND WATCH FOR THE EAST CENTRAL
TO SOUTH CENTRAL HIGH TERRAIN WHICH WILL BE IN EFFECT FROM 6 PM
TUESDAY TO 12 PM WEDNESDAY MST. NUMEROUS WIND ADVISORIES WILL BE
NEEDED AS WELL. A STRONG COLD FRONT WILL BLAST ACROSS THE STATE
TUESDAY NIGHT WITH SNOW LEVELS DROPPING SHARPLY. MODELS THOUGH
TAKE THE UPPER LOW ACROSS SOUTHERN CO WITH MOISTURE LIMITED ON THE
SOUTH SIDE OF THE LOW. SNOW AMOUNTS LOOK TO BE RATHER SMALL WITH
ADVISORY LEVEL AMOUNTS CONFINED TO THE SAN JUAN MOUNTAINS. KEEP IN
MIND THOUGH THAT WITH THE STRONG WINDS ANY SNOW WILL BLOW AROUND
AND WILL RESTRICT VISIBILITY AT TIMES. THE SHARP DROP IN TEMPS MAY
ALSO CAUSE SOME ICY ROADS TO DEVELOP. WINTER WEATHER HIGHLIGHTS
WILL BE CONSIDERED ON LATER SHIFTS.

A SECONDARY FRONT WILL SWEEP THROUGH THE NORTHEAST WEDNESDAY
MORNING. AT THE SAME TIME A RAPIDLY DEVELOPING SURFACE LOW WILL
BE OVER SOUTHEAST CO AND WEST KS WILL. SURFACE WINDS WILL BECOME
STRONG IN THE NORTHEAST FOR A TIME ON WEDNESDAY. HIGHS WILL BE
MUCH COOLER...UP TO 15 DEGREES BELOW NORMAL IN THE WEST. WINDS
WILL SUBSIDE LATER WEDNESDAY WITH A COLD NIGHT EXPECTED WEDNESDAY
NIGHT.

LESS WIND AND MORE SUNSHINE THURSDAY WILL MAKE IT FEEL MILDER BUT
HIGHS WILL REMAIN BELOW NORMAL. A WEAK SHORT WAVE ALOFT WILL ALSO
DRAG A BACK DOOR COLD FRONT INTO THE EAST THURSDAY. FRIDAY THROUGH
THE WEEKEND SHOULD BE DRY DESPITE A WEAK DISTURBANCE ALOFT OVER NM.
HIGHS WILL RETURN TO AROUND NORMAL FOR MID NOVEMBER. CHJ

&&

.FIRE WEATHER...
AN UPPER LEVEL LOW WILL DROP INTO THE GREAT BASIN FROM THE NW
TONIGHT...THEN SHIFT EASTWARD ACROSS UT AND CO TUESDAY AND TUESDAY
NIGHT BEFORE EJECTING FROM THE CENTRAL ROCKIES NORTHEASTWARD
TOWARD THE GREAT LAKES WEDNESDAY. THE STORM SYSTEM WILL STEER A
STRONG SPEED MAXIMUM IN THE POLAR JET OVER THE FORECAST AREA
TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. A PACIFIC COLD FRONT
WILL ALSO CROSS FROM THE WEST TUESDAY NIGHT.

WINDS ALOFT AND SURFACE WINDS WILL BEGIN TO STRENGTHEN ACROSS THE
MOUNTAIN TOPS TONIGHT...THEN ACROSS LOWER ELEVATIONS TUESDAY WHEN
GUSTS FROM 35 TO 45 MPH WILL BE COMMON WITH STRONGER GUSTS ACROSS
THE HIGH TERRAIN SOUTH OF I-40. FALLING HUMIDITIES WITH THE
STRENGTHENING WINDS ACROSS CENTRAL AND EASTERN AREAS TUESDAY WILL
LEAD TO SOME LOCALIZED CRITICAL FIRE WEATHER CONDITIONS EAST OF THE
SANGRE DE CRISTO MOUNTAINS. THE STRONGEST WINDS ARE EXPECTED
TUESDAY NIGHT AND WEDNESDAY MORNING WHEN GUSTS TO 60 MPH WILL BE
POSSIBLE NEAR AND SOUTH OF CLINES CORNERS...WITH THE POTENTIAL FOR
50 MPH WIND GUSTS ACROSS THE SW MOUNTAINS...ALONG AND JUST EAST OF
THE CENTRAL MOUNTAIN CHAIN...AND EASTWARD ACROSS PARTS OF THE EAST
CENTRAL AND NE PLAINS. INITIALLY WIND DIRECTIONS WILL BE OUT OF
THE SOUTHWEST...BUT THEY WILL SHIFT OUT OF THE W AND NW WITH THE
PASSAGE OF THE COLD FRONT TUESDAY NIGHT. AFTER THE PACIFIC FRONT
CROSSES FROM THE WEST...A BACK DOOR COLD FRONT SHOULD DROP
SOUTHWARD ACROSS THE NE PLAINS PRODUCING WIND GUSTS TO 50 MPH EAST
OF RATON TO THE OK BORDER WEDNESDAY MORNING THROUGH MID DAY. THE
STRONG WINDS WILL WEAKEN RAPIDLY EARLY WEDNESDAY AFTERNOON AS THE
SPEED MAXIMUM ALOFT EXITS SWIFTLY EASTWARD.

THE STORM SYSTEM WILL BRING MAINLY SCATTERED TO ISOLATED RAIN
SHOWERS TO WESTERN AND N CENTRAL AREAS TUESDAY...BUT THE SNOW LEVEL
WILL DROP TO VALLEY BOTTOMS TUESDAY NIGHT AS COVERAGE OF
PRECIPITATION INCREASES ACROSS THE NORTHWEST HALF OF THE FORECAST
AREA. MOST LIQUID EQUIVALENT PRECIPITATION AMOUNTS TUESDAY AND
TUESDAY NIGHT SHOULD REMAIN UNDER A QUARTER INCH WITH THE BEST
CHANCE OF WETTING PRECIP FROM THE CHUSKAS TO THE SOUTHERN SAN JUANS
AND SANGRE DE CRISTOS. A FEW INCHES OF SNOW WILL PROBABLY
ACCUMULATE IN THE MOUNTAINS NEAR THE CO BORDER WITH THIS WESTERLY
UPSLOPE FLOW EVENT. SOME SNOW SHOWERS MAY LINGER IN THE N MOUNTAINS
AND EASTWARD ALONG THE CO BORDER WEDNESDAY MORNING.

TEMPERATURES WILL FALL ACROSS THE WEST TUESDAY...THEN AREAWIDE
BEHIND THE COLD FRONTS WEDNESDAY BEFORE REBOUNDING THURSDAY.
ANOTHER COLD FRONT WILL DROP SOUTHWARD THROUGH CENTRAL AND
ESPECIALLY EASTERN AREAS THURSDAY NIGHT...DROPPING TEMPERATURES
ACROSS THE EAST AGAIN FRIDAY. A WARMING TREND IS THEN EXPECTED AT
THE END OF THE WEEK AREAWIDE AS A RIDGE OF HIGH PRESSURE DOMINATES
THE WESTERN US...DESPITE A WEAK AND DRY UPPER LOW OVER THE CA/AZ
BORDER.

AFTER STRONG VENTILATION WITH THE TUE/WED WIND EVENT...WIDESPREAD
POOR VENTILATION IS EXPECTED IN THE WAKE OF THE PACIFIC COLD FRONT
THURSDAY THROUGH AT LEAST SATURDAY. 44

&&

.AVIATION...
06Z TAF CYCLE
VFR CONDITIONS WILL PREVAIL OVERNIGHT UNDER A WEAK UPPER LEVEL
RIDGE. PATCHY VALLEY FOG IS POSSIBLE IN THE PECOS RIVER VALLEY
FROM 10-14Z...INCLUDING KROW. THE RIDGE WILL SHIFT EAST OF THE
REGION MONDAY...AHEAD OF AN UPPER LEVEL LOW DROPPING SEWD INTO
THE INLAND NW AND GREAT BASIN. WEST TO SOUTHWEST WINDS ACROSS
NM WILL INCREASE...ESPECIALLY ACROSS THE HIGHER TERRAIN AND ERN
PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  32  51  27 /   0   0  30  40
DULCE...........................  56  26  49  24 /   0   0  40  60
CUBA............................  57  27  52  23 /   0   0  10  50
GALLUP..........................  60  27  50  22 /   0   0  30  30
EL MORRO........................  58  25  49  19 /   0   0  20  20
GRANTS..........................  61  26  54  23 /   0   0  10  20
QUEMADO.........................  59  28  53  25 /   0   0  10  20
GLENWOOD........................  65  34  58  27 /   0   0   0   5
CHAMA...........................  53  24  48  20 /   0   5  50  70
LOS ALAMOS......................  54  32  56  28 /   0   5   5  20
PECOS...........................  54  32  56  26 /   0   0   0  30
CERRO/QUESTA....................  54  27  53  22 /   0   0  10  30
RED RIVER.......................  43  25  45  16 /   0   0  20  40
ANGEL FIRE......................  50  25  51  18 /   0   0   5  40
TAOS............................  55  24  54  21 /   0   0   5  30
MORA............................  54  30  56  24 /   0   0   0  30
ESPANOLA........................  58  29  56  26 /   0   0   0  20
SANTA FE........................  56  33  56  29 /   0   0   5  20
SANTA FE AIRPORT................  58  31  58  28 /   0   0   0  10
ALBUQUERQUE FOOTHILLS...........  60  35  59  31 /   0   0   0  10
ALBUQUERQUE HEIGHTS.............  62  36  60  32 /   0   0   0   5
ALBUQUERQUE VALLEY..............  64  33  62  30 /   0   0   0   5
ALBUQUERQUE WEST MESA...........  63  35  60  31 /   0   0   0  10
LOS LUNAS.......................  64  34  63  31 /   0   0   0   5
RIO RANCHO......................  62  34  59  30 /   0   0   0  10
SOCORRO.........................  67  37  66  34 /   0   0   0   5
SANDIA PARK/CEDAR CREST.........  56  33  57  27 /   0   0   5  10
TIJERAS.........................  60  31  59  28 /   0   0   0  10
MORIARTY/ESTANCIA...............  61  27  61  28 /   0   0   0   5
CLINES CORNERS..................  57  33  61  29 /   0   0   0   5
GRAN QUIVIRA....................  59  34  60  31 /   0   0   0   5
CARRIZOZO.......................  64  39  64  33 /   0   0   0   5
RUIDOSO.........................  63  40  63  34 /   0   0   0  10
CAPULIN.........................  63  34  63  31 /   0   0   0  20
RATON...........................  65  28  64  29 /   0   0   0  10
SPRINGER........................  65  29  65  30 /   0   0   0   5
LAS VEGAS.......................  63  32  62  31 /   0   0   0   5
CLAYTON.........................  68  40  72  35 /   0   0   0   5
ROY.............................  65  36  68  33 /   0   0   0   5
CONCHAS.........................  71  40  71  35 /   0   0   0   5
SANTA ROSA......................  70  38  72  37 /   0   0   0   5
TUCUMCARI.......................  74  41  76  40 /   0   0   0   5
CLOVIS..........................  69  38  73  39 /   0   0   0   5
PORTALES........................  70  39  74  40 /   0   0   0   5
FORT SUMNER.....................  70  38  73  36 /   0   0   0   5
ROSWELL.........................  73  37  76  39 /   0   0   0   5
PICACHO.........................  70  39  72  37 /   0   0   0   5
ELK.............................  67  37  67  36 /   0   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
THE FOLLOWING ZONES... NMZ523-524-526-539-540.

&&

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 3:00 PM MSTFire Weather WatchABQHarding, San Miguel, Union17 hr
Nov 9, 3:28 PM MSTHigh Wind WarningABQ29 hr
Nov 9, 3:28 PM MSTWind AdvisoryABQ29 hr

Nearby

High Wind Watches in New Mexico, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.